# SDR F3LA2018100200448

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N220FR
- Make and model: Airbus A320-214
- Aircraft serial: 5661
- Aircraft time: 20,463 hours, 8,476 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Valve
- Part number: C82LL0010
- Part serial: 34049
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE 1122908 ITEM 1, HYD RSVR LO LVL IN FLIGHT. CORRECTIVE ACTION: FOUND YELLOW RESERVOIR DRAIN VALVE LEAKING. REMOVED AND REPLACED VALVE. REFERENCE AMM 29-11-41-400-004A AND 29-11-41-000-004A. NO LEAKS NOTED RAN NR 2 ENGINE. NO LEAKS NOTED. AC RELEASED FOR SERVICE./END/
